On the rate of convergence in a limit theorem for random symmetric polynomials

L. Partsch, L. Szeidl, V. M. Zolotarev

Research output: Contribution to journalArticle

3 Citations (Scopus)

Abstract

In terms of the mean metric, a convergence rate estimate is obtained in a limit theorem for random symmetric polynomials.

Original languageEnglish
Pages (from-to)2975-2983
Number of pages9
JournalJournal of Mathematical Sciences
Volume91
Issue number3
DOIs
Publication statusPublished - Jan 1 1998

ASJC Scopus subject areas

  • Statistics and Probability
  • Mathematics(all)
  • Applied Mathematics

Fingerprint Dive into the research topics of 'On the rate of convergence in a limit theorem for random symmetric polynomials'. Together they form a unique fingerprint.

  • Cite this